RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 6(180), Pages 165–166 (Mi umn4455)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Prym variety of an unramified double covering of a hyperelliptic curve

S. G. Dalalyan


Full text: PDF file (146 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 16.10.1973

Citation: S. G. Dalalyan, “The Prym variety of an unramified double covering of a hyperelliptic curve”, Uspekhi Mat. Nauk, 29:6(180) (1974), 165–166

Citation in format AMSBIB
\Bibitem{Dal74}
\by S.~G.~Dalalyan
\paper The Prym variety of an unramified double covering of a~hyperelliptic curve
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 6(180)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn4455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404270}
\zmath{https://zbmath.org/?q=an:0308.14006}


Linking options:
  • http://mi.mathnet.ru/eng/umn4455
  • http://mi.mathnet.ru/eng/umn/v29/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “The geometry of the Poincaré theta-divisor of a Prym variety”, Math. USSR-Izv., 9:5 (1975), 951–986  mathnet  crossref  mathscinet  zmath
    2. S. G. Dalalyan, “The Prym variety of a quble covering of a hyperelliptic curve with two branch points”, Math. USSR-Sb., 27:2 (1975), 227–237  mathnet  crossref  mathscinet  zmath
    3. V. I. Kanev, “The global Torelli theorem for Prym varieties at a generic point”, Math. USSR-Izv., 20:2 (1983), 235–257  mathnet  crossref  mathscinet  zmath
    4. V. V. Shokurov, “Prym varieties: theory and applications”, Math. USSR-Izv., 23:1 (1984), 83–147  mathnet  crossref  mathscinet  zmath
    5. I. A. Taimanov, “Elliptic solutions of nonlinear equations”, Theoret. and Math. Phys., 84:1 (1990), 700–706  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:265
    Full text:80
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020